# SDR CA000414010

- Difficulty date: March 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 15,000 hours
- Engine: Pwa PT6A27
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod End
- Part number: C6CW108727
- Condition: Cracked
- Location: Aileron
- Part time: 15,166 hours
- Component: Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK STARTING UNDER RODEND JAMNUT. APPROX. 1/2 IN LENGTH
